1-4 OF 4 RESULTS FOR

mathematical geology

Results shown limited to content with bounding coordinates.
Follow your search
Access your saved searches in your account

Would you like to receive an alert when new items match your search?
Close Modal
Sort by
Journal Article
Published: 01 October 1997
Mineralogical Magazine (1997) 61 (5): 639–654.
Journal Article
Published: 01 March 1978
Journal of Sedimentary Research (1978) 48 (1): 127–141.
Journal Article
Published: 01 April 1974
Canadian Journal of Earth Sciences (1974) 11 (4): 603.
Journal Article
Published: 01 January 1974
Canadian Journal of Earth Sciences (1974) 11 (1): 131–146.